# SDR HALA2021061400071

- Difficulty date: June 13, 2021
- Submitted: June 15, 2021
- Operation: Air carrier
- Aircraft: N379HA
- Make and model: Airbus A330-243
- Aircraft serial: 1672
- Aircraft time: 22,862 hours, 3,571 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: BA04105
- Part serial: 5088
- Condition: Abnormal
- Location: Apu
- Part time: 26,596 hours, 4,052 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DUE TO APU GEN FAULT T/S PER TASK 24-20-00-810-986-A. PERFORM RESISTANCE CHECKS PER THIS TSM TO CONFIRM FAULT PER STEP 4A. IF NO TROUBLE IS FOUND IN THE WIRING CHECKS PLEASE REPLACE APU GEN. 
ACCOMPLISHED TSM 24-20-00-810-986-A. RESISTANCE CHECK OF APU GEN PMG FAILS RESISTANCE READING PINS 13-14 RESISTANCE IS 28OHMS. OTHERS PINS OKAY WITHIN LIMITS. EXCITER FIELD PINS 9-10 RESISTANCE CHECK 7.6 OHMS. RESISTANCE CHECK BETWEEN GAPCU PINS 9,10,11,12,13 TO APU GEN PINS 14, 13, 12, 9, 10 CHECK OK AND NO SHORTS TO GROUND. NEED TO REPLACE APU GEN.  REMOVED AND REPLACED APU GEN PER AMM 24-23-51 UP TO STEP SUBTASK 710-050-A(F)(1). COMPLETED REMAINING STEPS PER AMM 24-23-51-400-801-A. OPS AND LEAK CHECK GOOD. OK FOR SERVICE.
